MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CALCIUM

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CALCIUM
Model Number 3L79-21
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported that decreased architect calcium results were generated on multiple patients.The customer was using a normal range of 8.4-10.5 mg/dl.(b)(6).There was no report of impact to patient management.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of field data, and a review of labeling.No adverse trend was identified for the customer's issue.No return patient sample was available.Historical performance of the reagent lot was evaluated using world wide data.The patient data was analyzed and within established control limits.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
CLINICAL CHEMISTRY CALCIUM
Common Device Name
CALCIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key7506604
Report Number1628664-2018-00184
Device Sequence Number1607384
Product Code CJY
UDI-Device Identifier00380740005931
UDI-Public(01)00380740005931
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K981578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2018
Device Model Number3L79-21
Device Catalogue Number03L79-21
Device Lot Number63312UN17
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/17/2018
Supplement Date Received by Manufacturer08/02/2018
Initial Report FDA Received Date05/11/2018
Supplement Report FDA Received Date08/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C4000 ANALYZER 02P24-40; ARCHITECT C4000 ANALYZER 02P24-40; SN (B)(4); SN (B)(4)